# SDR EIA2006031

- Difficulty date: March 11, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- Aircraft time: 74,214 hours, 35,200 cycles
- Engine: Pwa JT9D7A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, NR 1 ENGINE WAS SHOWING EXCESSIVE OIL CONSUMPTION, REQUESTED TO RETURN TO DEPARTURE POINT FOR COMPANY CONVIENENCE.  REPLACED NR 3 ENGINE
